Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebras defined by finite groups


Author: James Byrnie Shaw
Journal: Trans. Amer. Math. Soc. 5 (1904), 326-342
MSC: Primary 16S34
DOI: https://doi.org/10.1090/S0002-9947-1904-1500677-8
Erratum: Trans. Amer. Math. Soc. 5 (1904), 552.
MathSciNet review: 1500677
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16S34

Retrieve articles in all journals with MSC: 16S34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500677-8
Article copyright: © Copyright 1904 American Mathematical Society

American Mathematical Society